On the perturbation of multiconfiguration wave functions

Research output: Contribution to journalArticle

67 Citations (Scopus)

Abstract

The possibility of using a simple formalism for the perturbative correction of multireference wave functions that may have an arbitrary nature is addressed. This formalism is based on the simple zero order Hamiltonian, and it involves neither a preliminary diagonalization nor an averting procedure. Projected determinants serve as basis functions in the N-electron space. The overlap between these determinants is handled analytically.

Original languageEnglish
Pages (from-to)1922-1928
Number of pages7
JournalThe Journal of Chemical Physics
Volume119
Issue number4
DOIs
Publication statusPublished - Jul 22 2003

Fingerprint

Hamiltonians
Wave functions
determinants
wave functions
formalism
N electrons
perturbation
Electrons

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Cite this

On the perturbation of multiconfiguration wave functions. / Rolik, Z.; Szabados, A.; Surján, P.

In: The Journal of Chemical Physics, Vol. 119, No. 4, 22.07.2003, p. 1922-1928.

Research output: Contribution to journalArticle

@article{03f0349fd4dc43f4bc751b2c68366231,
title = "On the perturbation of multiconfiguration wave functions",
abstract = "The possibility of using a simple formalism for the perturbative correction of multireference wave functions that may have an arbitrary nature is addressed. This formalism is based on the simple zero order Hamiltonian, and it involves neither a preliminary diagonalization nor an averting procedure. Projected determinants serve as basis functions in the N-electron space. The overlap between these determinants is handled analytically.",
author = "Z. Rolik and A. Szabados and P. Surj{\'a}n",
year = "2003",
month = "7",
day = "22",
doi = "10.1063/1.1584424",
language = "English",
volume = "119",
pages = "1922--1928",
journal = "Journal of Chemical Physics",
issn = "0021-9606",
publisher = "American Institute of Physics Publising LLC",
number = "4",

}

TY - JOUR

T1 - On the perturbation of multiconfiguration wave functions

AU - Rolik, Z.

AU - Szabados, A.

AU - Surján, P.

PY - 2003/7/22

Y1 - 2003/7/22

N2 - The possibility of using a simple formalism for the perturbative correction of multireference wave functions that may have an arbitrary nature is addressed. This formalism is based on the simple zero order Hamiltonian, and it involves neither a preliminary diagonalization nor an averting procedure. Projected determinants serve as basis functions in the N-electron space. The overlap between these determinants is handled analytically.

AB - The possibility of using a simple formalism for the perturbative correction of multireference wave functions that may have an arbitrary nature is addressed. This formalism is based on the simple zero order Hamiltonian, and it involves neither a preliminary diagonalization nor an averting procedure. Projected determinants serve as basis functions in the N-electron space. The overlap between these determinants is handled analytically.

UR - http://www.scopus.com/inward/record.url?scp=0043210355&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0043210355&partnerID=8YFLogxK

U2 - 10.1063/1.1584424

DO - 10.1063/1.1584424

M3 - Article

AN - SCOPUS:0043210355

VL - 119

SP - 1922

EP - 1928

JO - Journal of Chemical Physics

JF - Journal of Chemical Physics

SN - 0021-9606

IS - 4

ER -